# SDR KCSA201610011077

- Difficulty date: October 1, 2016
- Submitted: October 2, 2016
- Operation: Air carrier
- Aircraft: N170CR
- Make and model: Boeing 767341
- Aircraft serial: 24752
- Aircraft time: 86,316 hours, 21,676 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HORIZ STAB UPPER SURFACE RBL 48 STR 5-9.
